# SDR ASAA2023062743778

- Difficulty date: June 27, 2023
- Submitted: June 29, 2023
- Operation: Air carrier
- Aircraft: N956AK
- Make and model: Boeing 737-9
- Aircraft serial: 43360
- Aircraft time: 1,683 hours, 474 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 05-020-01 FOUND NOT ACTIVE FAULT 71-43692 ENG STALLED DURING START ON ENG 1. GROUNDED - YES. FOLLOWING IFIM TASK G-71-00-00-810-870 NO CREW REPORTS AND ENG EGT START LIMIT WAS NOT EXCEEDED. VERIFIED WITH TECH SERVICES THAT EGT LIMIT WAS NOT EXCEEDED. AS PRECAUTION PERFORMED TEST 32 ENG IDLE SYS TEST. TEST PASSED AND ENG RUN NUMEROUS TIMES WHILE ACCOMPLISHING ENG WASH. NO PRIOR HISTORY, GOOD FOR SERVICE.
